Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: C. Segre
Title: Mehrdimensionale Räume
Additional book information Band III 2 A, Heft 7. 1920. Pages 769-972.


Review Information

Reviewer: T. R. Hollcroft
Journal: Bull. Amer. Math. Soc. 42 (1936), 5-6
DOI: http://dx.doi.org/10.1090/S0002-9904-1936-06226-9
PII: S 0002-9904(1936)06226-9